AIMS Mathematics, 2020, 5(2): 1346-1358. doi: 10.3934/math.2020092.

Research article

Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

Ulam-Hyers stabilities of fractional functional differential equations

1 Department of Applied Mathematics, Imecc-Unicamp, 13083-859, Campinas, SP, Brazil
2 Departamento de Matemáticas, Universidad de la Serena, Benavente 980, La Serena, Chile

From the first results on Ulam-Hyers stability, what has been noted is the exponential growth of the researchers dedicated to investigating Ulam-Hyers stability of fractional differential equation solutions whether they are functional, evolution, impulsive, among others. However, some issues and problems still need to be addressed. An intensifying problem is the small amount of work on Ulam-Hyers stability of solutions of fractional functional differential equations through more general fractional operators. In this sense, in this paper, we present a study on the Ulam-Hyers and UlamHyers-Rassias stabilities of the solution of the fractional functional differential equation using the Banach fixed point theorem.
  Figure/Table
  Supplementary
  Article Metrics

Keywords ψ-Hilfer fractional derivative; Ulam-Hyers stability; Ulam-Hyers-Rassias stability; fractional functional differential equations; Banach fixed point theorem

Citation: J. Vanterler da C. Sousa, E. Capelas de Oliveira, F. G. Rodrigues. Ulam-Hyers stabilities of fractional functional differential equations. AIMS Mathematics, 2020, 5(2): 1346-1358. doi: 10.3934/math.2020092

References

  • 1. S. Abbas, W. A. Albarakati, M. Benchohra, et al. Existence and Ulam stabilities for Hadamard fractional integral equations with random effects, Electron. J. Differ. Eq., 2016 (2016), 1-12.    
  • 2. S. Abbas, M. Benchohra, A. Petrusel, Ulam stability for partial fractional differential inclusions via Picard operators theory, Electron. J. Qual. Theo., 51 (2014), 1-13.
  • 3. S. Abbas, M. Benchohra, J. E. Lazreg, et al. Hilfer and Hadamard functional random fractional differential inclusions, Cubo (Temuco), 19 (2017), 17-38.    
  • 4. S. Abbas, M. Benchohra, M. A Darwish, Some new existence results and stability concepts for fractional partial random differential equations, J. Math. Appl., 39 (2016), 5-22.
  • 5. R. P. Agarwal, Y. Zhou, J. Wang, et al. Fractional functional differential equations with causal operators in Banach spaces, Math. Comput. Model., 54 (2011), 1440-1452.    
  • 6. R. Agarwal, S. Hristova, D. O'Regan, Mittag-Leffler stability for non-instantaneous impulsive Caputo fractional differential equations with delays, Math. Slovaca, 69 (2019), 583-598.    
  • 7. M. Benchohra, J. Henderson, S. K. Ntouyas, et al. Existence results for fractional order functional differential equations with infinite delay, J. Math. Anal. Appl., 338 (2008), 1340-1350.    
  • 8. M. Benchohra, J. E. Lazreg, Existence and Ulam stability for nonlinear implicit fractional differential equations with Hadamard derivative, Studia Universitatis Babes-Bolyai, Mathematica, 62 (2017), 27-38.    
  • 9. Y. K. Chang, M. M. Arjunan, G. M. N'Guérékata, et al. On global solutions to fractional functional differential equations with infinite delay in Fréchet spaces, Comput. Math. Appl., 62 (2011), 1228-1237.    
  • 10. J. B. Diaz, B. Margolis, A fixed point theorem of the alternative, for contractions on a generalized complete metric space, Bull. Amer. Math. Soc., 74 (1968), 305-309.
  • 11. X. L. Ding, J. J. Nieto, Analysis and numerical solutions for fractional stochastic svolution squations with almost sectorial operators, J. Comput. Nonlinear Dynam., 14 (2019), 091001.
  • 12. D. H. Hyers, On the stability of the linear functional equation, Proc. Nat. Acad. Sci., 27 (1941), 222-224.    
  • 13. R. W. Ibrahim, H. A. Jalab, Existence of Ulam stability for iterative fractional differential equations based on fractional entropy, Entropy, 17 (2015), 3172-3181.    
  • 14. Y. L. Jiang, X. L. Ding, Nonnegative solutions of fractional functional differential equations, Comput. Math. Appl., 63 (2012), 896-904.    
  • 15. S. M. Jung, Hyers-Ulam stability of linear differential equations of first order, Appl. Math. Lett., 17 (2004), 1135-1140.    
  • 16. S. M. Jung, Hyers-Ulam stability of linear differential equation of the first order (III), J. Math. Anal. Appl., 311 (2005), 139-146.    
  • 17. S. M. Jung, Hyers-Ulam stability of linear differential equation of the first order (II), J. Math. Anal. Appl., 19 (2006), 854-858.
  • 18. S. M. Jung, Hyers-Ulam stability of a system of first order linear differential equations with constant coefficients, J. Math. Anal. Appl., 320 (2006), 549-561.    
  • 19. S. M. Jung, A fixed point approach to the stability of differential equations y' = f (x, y), Bull. Malays. Math. Sci. Soc., 33 (2010), 47-56.
  • 20. R. Ganesh, R. Sakthivel, N. Mahmudov, Approximate controllability of fractional functional equations with infinite delay, Topol. Method. Nonl. An., 43 (2014), 345-364.
  • 21. R. Ganesh, R. Sakthivel, Y. Ren, et al. Controllability of neutral fractional functional equations with impulses and infinite delay, Abstr. Appl. Anal., Hindawi, 2013.
  • 22. T. L. Guo, W. Jiang, Impulsive fractional functional differential equations, Comput. Math. Appl., 64 (2012), 3414-3424.    
  • 23. H. Gou, B. J. Li, Existence results for Hilfer fractional evolution equations with boundary conditions, Bound. Value Probl., 2018 (2018), 48.
  • 24. H. Gou, B. Li, Study a class of nonlinear fractional non-autonomous evolution equations with delay, J. Pseudo-Differ. Oper. Appl., 10(2019), 155-176.    
  • 25. V. Lakshmikantham, Theory of fractional functional differential equations, Nonlinear AnalTheor, 69 (2008), 3337-3343.    
  • 26. X. Li, S. Liu, W. Jiang, Positive solutions for boundary value problem of nonlinear fractional functional differential equations, Appl. Math. Comput., 217 (2011), 9278-9285.
  • 27. K. Liu, J. Wang, D. O'Regan, Ulam-Hyers-Mittag-Leffler stability for ψ-Hilfer fractional-order delay differential equations, Adv. Differ. Equ-NY, 2019 (2019), 50.
  • 28. J. Lv, X. Yang, Approximate controllability of Hilfer fractional differential equations, Math. Meth. Sci. Appl., 43 (2020), 242-254.    
  • 29. J. Mu, S. Huang, L. Guo, Existence and regularity of q-mild solutions to fractional evolution equations with noncompact semigroups, Differ. Equ. Dyn. Syst., 26 (2018), 3-14.    
  • 30. M. Nadeem, J. Dabas, Controllability result of impulsive stochastic fractional functional differential equation with infinite delay, Int. J. Adv. Appl. Math. Mech., 2 (2014), 9-18.
  • 31. T. M. Rassias, On the stability of functional equations and a problem of Ulam, Acta Appl. Math., 62 (2000), 23-130.    
  • 32. I. A. Rus, Ulam stability of ordinary differential equations, Studia Univ. Babes-Bolyai Math., 54 (2009), 125-133.
  • 33. J. Vanterler da C. Sousa, E. Capelas de Oliveira, On the ψ-Hilfer fractional derivative, Commun. Nonlinear Sci. Numer. Simulat., 60 (2018), 72-91.    
  • 34. J. Vanterler da C. Sousa, E. Capelas de Oliveira, Leibniz type rule: ψ-Hilfer fractional operator, Commun. Nonlinear Sci. Numer. Simulat., 77 (2019), 305-311.    
  • 35. J. Vanterler da C. Sousa, K. D. Kucche, E. Capelas de Oliveira, On the Ulam-Hyers stabilities of the solutions of ψ-Hilfer fractional differential equation with abstract Volterra operator, Math. Meth. Appl. Sci., 42 (2019), 3021-3032.    
  • 36. J. Vanterler da C. Sousa, F. R. Rodrigues, E. Capelas de Oliveira, Stability of the fractional Volterra integro-differential equation by means of ψ-Hilfer operator, Math. Meth. Appl. Sci., 42 (2019), 3033-3043.    
  • 37. J. Vanterler da C. Sousa, E. Capelas de Oliveira, Ulam-Hyers-Rassias stability for a class of fractional integro-differential equations, Results Math., 73 (2018), 111.
  • 38. J. Vanterler da C. Sousa, K. D. Kucche, E. Capelas de Oliveira, Stability of ψ-Hilfer impulsive fractional differential equations, Appl. Math. Lett., 88 (2019), 73-80.    
  • 39. I. Stamova, G. Stamov, Stability analysis of impulsive functional systems of fractional order, Commun. Nonlinear Sci., 19 (2014), 702-709.    
  • 40. G. T. Stamov, I. M. Stamova, Impulsive fractional functional differential systems and Lyapunov method for the existence of almost periodic solutions, Rep. Math. Phys., 75 (2015), 73-84.    
  • 41. S. E. Takahasi, T. Miura, S. Miyajima, On the Hyers-Ulam stability of the Banach space-valued differential equation y' = λy, Bull. Korean Math. Soc., 39 (2002), 309-315.    
  • 42. C. Tunç, E. Biçer, On the Hyers-Ulam stability of non-homogeneous Euler equations of third and fourth order, Sci. Res. Essays, 8 (2013), 220-226.
  • 43. C. Tunç, E. Biçer, Hyers-Ulam-Rassias stability for a first order functional differential equation, Journal of Mathematical and Fundamental Sciences, 47 (2015), 143-153.    
  • 44. S. M. Ulam, Problems in Modern Mathematics, Science Editions, John Wiley & Sons, Inc., New York, 1964.
  • 45. J. Wang, M. Feckan, Y. Zhou, Weakly Picard operators method for modifed fractional iterative functional differential equations, Fixed Point Theory, 15 (2014), 297-310.
  • 46. J. Wang, Y. Zhou, Mittag-Leffler-Ulam stabilities of fractional evolution equations, Appl. Math. Lett., 25 (2012), 723-728.    
  • 47. Y. Wang, F. Gao, P. Kloeden, Impulsive fractional functional differential equations with a weakly continuous nonlinearity, Electron. J. Differ. Equ., 285 (2017), 1-18.
  • 48. J. Wang, A. G. Ibrahim, M. Fečkan, et al. Controllability of fractional non-instantaneous impulsive differential inclusions without compactness, IMA J. Math. Control I., 36 (2017), 443-460.
  • 49. Y. Zhao, H. Chen, L. Huang, Existence of positive solutions for nonlinear fractional functional differential equation, Comput. Math. Appl., 64 (2012), 3456-3467.    
  • 50. Y. Zhou, Attractivity for fractional evolution equations with almost sectorial operators, Fract. Calc. Appl. Anal., 21 (2018), 786-800.    
  • 51. Y. Zhou, J. W. He, B Ahmad, et al. Existence and attractivity for fractional evolution equations, Discrete Dyn. Nat. Soc., 2018 (2018), 1070713.

 

This article has been cited by

  • 1. Mohammed S. Abdo, Satish K. Panchal, Hanan A. Wahash, Ulam–Hyers–Mittag-Leffler stability for a ψ-Hilfer problem with fractional order and infinite delay, Results in Applied Mathematics, 2020, 7, 100115, 10.1016/j.rinam.2020.100115
  • 2. Hoa Ngo Van, Vu Ho, A Study of Fractional Differential Equation with a Positive Constant Coefficient via Hilfer Fractional Derivative, Mathematical Problems in Engineering, 2020, 2020, 1, 10.1155/2020/2749138

Reader Comments

your name: *   your email: *  

© 2020 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Copyright © AIMS Press All Rights Reserved